Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

A little worried...

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • atskitty2
    replied
    A diaphragm is available from your doc, but the vaginal contraceptive film can be found at the pharmacy. Natural family planning is a method for identification of signs of ovulation and understanding your window of fertility. That's something you can learn through books and good web sources.

    Leave a comment:


  • behindthelens90
    replied
    Originally posted by atskitty2 View Post
    I think it's fine Dear. I wouldn't worry.

    Just remember that emergency contraceptive IS a huge dose of hormones, so your periods may be messed up for awhile, and your stress over all this, will contribute to that also.

    Have you tried vaginal contraceptive film?
    Have you tried a diaphragm? Have you looked into natural family planning methods? All these are non-hormonal and could help you have more comfort and control over what's happening.

    Let us know how you are doing!
    Thank you so much!

    Your advice is very much appreciated. I will head to my doctors to ask about the options you have mentioned.

    I am feeling fine, other than a little worried still... but I will see how the next 1-2 weeks go before stressing. I still haven't had any other symptoms, so I'm hoping I'm just one of the lucky ones - the stories I've read about side effects are haunting!

    Leave a comment:


  • behindthelens90
    replied
    Originally posted by jns View Post
    Medications are not the minimum dose possible. The loss of a little bit of your pill should not affect results. Vomiting before the pill has passed into your intestine is another thing which is why she said to come back if that happened soon after taking it. The point in your cycle makes it unlikely that you would become pregnant even without the morning after pill assuming a regular cycle near the standard length.
    Thank you so much. This really eased my mind.

    Leave a comment:


  • atskitty2
    replied
    I think it's fine Dear. I wouldn't worry.

    Just remember that emergency contraceptive IS a huge dose of hormones, so your periods may be messed up for awhile, and your stress over all this, will contribute to that also.

    Have you tried vaginal contraceptive film?
    Have you tried a diaphragm? Have you looked into natural family planning methods? All these are non-hormonal and could help you have more comfort and control over what's happening.

    Let us know how you are doing!

    Leave a comment:


  • jns
    replied
    Medications are not the minimum dose possible. The loss of a little bit of your pill should not affect results. Vomiting before the pill has passed into your intestine is another thing which is why she said to come back if that happened soon after taking it. The point in your cycle makes it unlikely that you would become pregnant even without the morning after pill assuming a regular cycle near the standard length.

    Leave a comment:


  • behindthelens90
    started a topic A little worried...

    A little worried...

    Hey girls! New to this forum, but have been reading for a while.

    I have an issue I would like help with, if anyone has gone through something similar.

    I had sex with my partner last night about 9pm, he finished inside me (wearing a condom) but it broke. I am due for my period within the next 7 days. I got to my chemist as soon as it opened this morning (9am) to buy the Morning After pill, but by the time I got the courage to take it, it was about 11am. I was given Levonorgestrel-1 GH. The lady was very lovely and said I might get cramps, nausea and may vomit and if I were to in the first 2-3 hours of taking the pill, to come back and get another.

    I stupidly spent 2 hours Googling the side effects and I have a phobia of vomiting, so it took me a while to get the courage.

    I can't swallow tablets so I cut the tablet into 4. I swallowed each one with a bit of passionfruit and water. There was a tiny bit of the pill that dissolved onto the chopping board, but I managed to get everything else down (they dissolved in my mouth before I could swallow them). Do you think that even though there was a TINY bit of the dissolved tablet on the chopping board, I would have got enough of the dose?

    The only symptom I have had since 11am (it is now 4pm) is hot flushes (which isn't really rare for me - I get them sometimes - but they were a bit more extreme) and I felt a bit sickly in the stomach for a minute but it passed. Does this mean the dose wasn't enough and it didn't work? I feel so silly for asking... but I don't have anyone to ask. I haven't felt ANY cramps and haven't noticed anything else. I'm not sure how fast this pill is meant to work...

    I guess if I had more symptoms I would feel at ease knowing I got the correct dose.

    Should I go back and get another? Or will that be too much? I can't imagine waiting a few weeks to find out...

    I was told my period might come early or be late, but if it comes within the next 1-2 weeks as usual, is that a definite answer to no pregnancy? When can I relax and know for sure I'm not (by taking a test)?

    Please also note that I can't be on birth control pills and my body keeps wanting to reject an IUD, so condoms are our only option. I have never had a "close call" and it's the first time where he finished inside (of course).

    Thank you lovely ladies. I wait eagerly for your response!
or

Womens Health orange logoGet The Newsletter

Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

Latest Activity On Our Forums

Collapse

  • Reply to Is there something wrong with me?

    Like everyone else just pointed out before me, there is nothing wrong with you. NEVER EVER blame yourself for something like this.
    You were just...

    Yesterday, 09:07 AM By Mo
  • Reply to Making everyday routine joyful

    This could be a lot of fun, but I could never do this at work. I could do this with texts from he BF, set only to work only at certain times. I'd especially...

    07-04-2022, 06:16 PM By atskitty2
  • Reply to Does lube actually help you?

    Lube definitely helps me! I love using it with sex toys and partners alike and always finds that it only enhances my experience!

    07-04-2022, 10:27 AM By Zoë T.
  • Reply to Making everyday routine joyful

    I'm not the best multitasker and personally like to devote all of my energy and mind towards one thing at a time. So using a sex toy during work or zoom...

    07-04-2022, 10:22 AM By Zoë T.
  • Reply to Making everyday routine joyful

    One thing about work is that you are being paid for your work which to me means you should be focused on work when you are being paid to perform it (and...

    07-03-2022, 10:29 PM By jns

Latest Topics On Our Forums

Collapse

Working...
X